MAUDE Adverse Event Report: ZIMMER DENTAL TSX IMPLANT, 5.4MMD, 11.5MML; DENTAL IMPLANT

ZIMMER DENTAL TSX IMPLANT, 5.4MMD, 11.5MML; DENTAL IMPLANT
Catalog Number TSVT4B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient presented three weeks after surgery with discomfort and swelling.When implant and abutment were examined, a hand driver was used to attempt to tighten abutment and there was movement with the implant.Tooth 19.Per indicated: symptoms as a result of the event: infection, inflammation, pain.Surgical/medical intervention required for permanent damage: antibiotics and implant was removed.Additional appointment required: yes, new implant was the procedure completed using another implant or another device? no.Site grafted: allograft placed prior to implant placement.

Brand Name
TSX IMPLANT, 5.4MMD, 11.5MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20722635
Report Number0001038806-2024-02688
Device Sequence Number17089684
Product Code DZE
UDI-Device Identifier00844868045229
UDI-Public(01)00844868045229(17)250321(10)1265716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Notification
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/20/2025
Device Catalogue NumberTSVT4B10
Device Lot Number1265716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEEHA475 LOT NUMBER1270929
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic